# SDR SWAA2023010980366

- Difficulty date: December 10, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 19,461 hours, 9,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT SIDE TRANSITION ANGLE STA 787 TO 807 HAS CORROSION.   WORK WILL BE ACCOMPLISHED ON NR# TTG8Q00GQ66P.   INSPECTION CONCURS THAT REFERRING TASK CARD #TTG8Q00GQ66P WILL REPLACE THE ENTIRE LEFT HAND TRANSITION ANGLE FROM 727 TO 847 WHICH INCLUDES THIS DEFECT AREA. ALL CORROSION QUESTIONS HAVE BEEN ADDRESSED ON THE REFERRAL CARD AS REQUIRED.
